MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MACRODRI; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MACRODRI; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 852-011-46106-45
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
It was reported that a transpac iv monitoring kit, disposable transducer, 3ml squeeze flush macro drip was found to have "fluid leakage found from the connection site that should not be separable".The connection dislodged when the staff was examining the leakage.The leakage was observed during the first few minutes on the patient.The involved product was used in adult intensive care unit (aicu) / e2c2.There was patient involvement; however, no harm was reported.
 
Additional Manufacturer Narrative
The reported complaint of tubing separation was confirmed on the returned set.An image was provided by the customer indicating the area of the defect.During visual inspection, the pvc tubing was received separated from the drip chamber.When the tubing pocket was microscopically examined, insufficient solvent coverage appeared to be present on the tubing.The probable cause for the separation between pvc tubing and the drip chamber had occurred due to insufficient solvent coverage on the tubing during assembly.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Additional information: d9 - date returned to mfg: 8/8/2023.

Brand Name
TRANSPAC® IV MONITORING KIT, DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MACRODRI
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17548797
Report Number9617594-2023-00551
Device Sequence Number17811566
Product Code DRS
UDI-Device Identifier00840619097295
UDI-Public(01)00840619097295(17)251101(10)13457776
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue Number852-011-46106-45
Device Lot Number13457776
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date10/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID, UNK MFR
Patient SexUnknown